# SDR SWAA100959

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 68,043 hours, 60,426 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Splice
- Part number: SP2984
- Condition: Shorted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR EMERGENCY EXIT SLIDE POWER WIRE SPLICE SHORTED TO GROUND.  REMOVED AND REPLACED SPLICE PER WDM.
